Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/7256
Title: Localized boundary-domain integral equation formulation for mixed type problems
Authors: Chkadua, O
Mikhailov, SE
Natroshvili, D
Keywords: Partial differential equation;Variable coefficients;Mixed problem;Localized parametrix;Localized boundary-domain integral equations;Pseudo-differential operators
Issue Date: 2010
Publisher: Walter de Gruyter GmbH
Citation: Georgian Mathematical Journal 17(3): 469 - 494, Jul 2010
Abstract: Some modified direct localized boundary-domain integral equations (LBDIEs) systems associated with the mixed boundary value problem (BVP) for a scalar “Laplace” PDE with variable coefficient are formulated and analyzed. The main results established in the paper are the LBDIEs equivalence to the original variable-coefficient BVPs and the invertibility of the corresponding localized boundary-domain integral operators in appropriately chosen function spaces.
Description: Copyright @ 2010 Walter de Gruyter GmbH
URI: http://www.degruyter.com/view/j/gmj.2010.17.issue-3/gmj.2010.025/gmj.2010.025.xml
http://bura.brunel.ac.uk/handle/2438/7256
DOI: http://dx.doi.org/10.1515/gmj.2010.025
ISSN: 1072-947X
Appears in Collections:Publications
Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf402.61 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.